Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5633 Publications


1990 | Journal Article | IST-REx-ID: 3651   OA
Barton, Nicholas H. “Pleiotropic Models of Quantitative Variation.” Genetics 124, no. 3 (1990): 773–82.
View | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4060
Edelsbrunner, Herbert, Franco Preparata, and Douglas West. “Tetrahedrizing Point Sets in Three Dimensions.” Journal of Symbolic Computation 10, no. 3–4 (1990): 335–47. https://doi.org/10.1016/S0747-7171(08)80068-5.
View | DOI | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner, Herbert, Arch Robison, and Xiao Shen. “Covering Convex Sets with Non-Overlapping Polygons.” Discrete Mathematics 81, no. 2 (1990): 153–64. https://doi.org/10.1016/0012-365X(90)90147-A.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4072
Edelsbrunner, Herbert, Leonidas Guibas, and Micha Sharir. “The Complexity and Construction of Many Faces in Arrangements of Lines and of Segments.” Discrete & Computational Geometry 5, no. 1 (1990): 161–96. https://doi.org/ 10.1007/BF02187784.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4077
Aronov, Boris, Bernard Chazelle, Herbert Edelsbrunner, Leonidas Guibas, Micha Sharir, and Rephael Wenger. “Points and Triangles in the Plane and Halving Planes in Space,” 112–15. ACM, 1990. https://doi.org/10.1145/98524.98548.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed